# SDR UPS07850054

- Difficulty date: June 7, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 320 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 L21L AT STA 320 CRACKED.  CUT OUT DAMAGED CUSP AT STA 275 - 330 L21L IAW SRM 53-02-05 FIG 15.  FABRICATED AND INSTALLED REPAIR DOUBLERS, FILLERS AND CUSP SECTION AT STA 275 - 330 L21L IAW SRM 53-02-05 FIG 15.
